The Michigan Mathematical Journal

The asymmetry of certain algebras of Fourier-Stieltjes transforms.

Edwin Hewitt

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 5, Issue 2 (1958), 149-158.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998059

Digital Object Identifier
doi:10.1307/mmj/1028998059

Mathematical Reviews number (MathSciNet)
MR0106259

Zentralblatt MATH identifier
0085.10003

Subjects
Primary: 22.00
Secondary: 42.00

Citation

Hewitt, Edwin. The asymmetry of certain algebras of Fourier-Stieltjes transforms. Michigan Math. J. 5 (1958), no. 2, 149--158. doi:10.1307/mmj/1028998059. https://projecteuclid.org/euclid.mmj/1028998059


Export citation